Using homotopy-WHEP technique in solving nonlinear diffusion equation with stochastic no homogeneity

Magdy A. El-Tawil, Noha Almulla

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

2 Scopus citations

Abstract

In this paper, the diffusion equation under square and cubic nonlinearities and stochastic no homogeneity is solved using the Homotopy-WHEP technique. The use of the homotopy perturbation method in WHEP technique is introduced to deal with non-perturbative systems. The new technique is then used to solve the nonlinear diffusion equation with making comparisons with Homotopy perturbation method (HPM). The method of analysis is illustrated through case studies.

Original languageEnglish (US)
Title of host publicationTransactions on Computational Science VII
EditorsMarina L. Gavrilova, C.J. Kenneth Tan
Pages51-67
Number of pages17
DOIs
StatePublished - May 13 2010

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume5890 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Keywords

  • Homotopy Perturbation Method (HPM)
  • Stochastic nonlinear diffusion equation
  • WHEP technique

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Using homotopy-WHEP technique in solving nonlinear diffusion equation with stochastic no homogeneity'. Together they form a unique fingerprint.

Cite this